Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 43, Number 3

All articles in this issue are freely accessible.

On the potential in a strip with a pair of $U$ notches
Chih-Bing Ling.
Quart. Appl. Math. 43 (1985), 257-261
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 814224
Some results on the optimal spacing of measurements in the identification of structural systems
F. E. Udwadia.
Quart. Appl. Math. 43 (1985), 263-274
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 814225
Delta wings with shock-free cross flow
S. S. Sritharan.
Quart. Appl. Math. 43 (1985), 275-286
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 814226
An existence and uniqueness theorem for incremental viscoelasticity
R. Quintanilla and H. T. Williams.
Quart. Appl. Math. 43 (1985), 287-294
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 814227
On the formulation of hyperbolic Stefan problems
A. D. Solomon, V. Alexiades, D. G. Wilson and J. Drake.
Quart. Appl. Math. 43 (1985), 295-304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 814228
On the properties of entropy rate in the entropy rate admissibility criterion
Harumi Hattori.
Quart. Appl. Math. 43 (1985), 305-315
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 814229
Slow viscous flow inside a torus—the resistance of small tortuous blood vessels
R. S. Chadwick.
Quart. Appl. Math. 43 (1985), 317-323
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 814230
Asymptotic analysis of Stokes flow in a tortuous vessel
R. S. Chadwick.
Quart. Appl. Math. 43 (1985), 325-336
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 814231
Some aspects of the French flexible bag wave-energy device
D. C. Shaw.
Quart. Appl. Math. 43 (1985), 337-358
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 814232
On the stability of viscous flow over a stretching sheet
S. N. Bhattacharyya and A. S. Gupta.
Quart. Appl. Math. 43 (1985), 359-367
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 814233
Unsteady transonic flows in an axial flow compressor
A. R. Manwell.
Quart. Appl. Math. 43 (1985), 369-383
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 814234
Invariant curves for numerical methods
H. T. Doan.
Quart. Appl. Math. 43 (1985), 385-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 814235

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website